Author Topic: Six months out - doing well.  (Read 1070 times)

[Buddie]

Six months out - doing well.
« on: March 20, 2019, 02:52:22 pm »
So I haven't posted recently....... I think the internal rewiring is pretty much done, I'm enjoying a really good window - like maybe 2 weeks now. Nothing happens in a vacuum, of course, and there have been tweaks to my A/D medication as well as some life changes, but the mood is good, optimistic. I've got a lot more energy and am able to enjoy the good things in life in a way that I haven't known for...... as long as I can remember. People are noticing this - my relationships are improving massively - I almost feel normal  :laugh:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #1 on: March 20, 2019, 04:10:58 pm »
Congratulations [...]! I wish you well and upwards from here.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #2 on: March 20, 2019, 05:53:13 pm »
Awesome!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #3 on: March 20, 2019, 09:17:55 pm »
Great news!! Enjoy every moment!

[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #4 on: March 20, 2019, 10:08:32 pm »
MAZEL TOV! SO THRILLED FOR YOU, Cap'n! I went back and read some of your earlier posts and you are giving me HOPE that I can survive this, as well. May I ask what symptoms you experienced?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #5 on: April 01, 2019, 11:29:03 am »
 :(  I spoke too soon!  In the same way that we often think the waves of misery wil never end, I fell into the trap of confusing a lengthy window with a total turnaround  :-\ So, proceed with caution........  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #6 on: April 01, 2019, 11:34:01 am »
:(  I spoke too soon!  In the same way that we often think the waves of misery wil never end, I fell into the trap of confusing a lengthy window with a total turnaround  :-\ So, proceed with caution........  :thumbsup:

So are you back in a wave right now? If so I am so sorry to hear that and I feel for you. It happened to me as well but in month 7.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #7 on: April 01, 2019, 03:08:50 pm »
Thank you. Yes, back down in the dumps  :(
I had a "senior moment" on Tuesday night when I fell asleep in an armchair after taking my nightly dose of seroquel (100mg). Woke up confused, sweating and nauseous - fainted and cracked my head open on a door frame! This time I blame the seroquel.... that's another drug I'll be tapering off over the next few weeks. Never a dull moment!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #8 on: April 02, 2019, 02:11:30 pm »
Thank you. Yes, back down in the dumps  :(
I had a "senior moment" on Tuesday night when I fell asleep in an armchair after taking my nightly dose of seroquel (100mg). Woke up confused, sweating and nauseous - fainted and cracked my head open on a door frame! This time I blame the seroquel.... that's another drug I'll be tapering off over the next few weeks. Never a dull moment!

So sorry to hear that. Hope you get well soon
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six months out - doing well.
« Reply #9 on: April 02, 2019, 02:14:49 pm »
You poor guy Capt
I fell over in the post office yesterday. 
Prob the Seroquel/ pregabalin mix
Get well soon
D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.